# SDR C77A2019070200002

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 31,206 hours, 19,103 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 1703781A
- Part serial: 0452
- Condition: Jammed
- Location: Zone 100
- Part time: 31,206 hours, 19,103 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED FUNCTIONAL TEST OF THE RAM AIR TURBINE PER TASK CARD 24-23-00-004, ONE OF THE TURBINE BLADES CONTACTED AND JAMMED AGAINST THE INTERNAL FUSELAGE SKIN AROUND THE CUTOUT AFTER MANUALLY DEPLOYING THE RAT. THE RAT DID NOT DEPLOY FULLY, WHICH IS A MALFUNCTION THAT MAY ENDANGER THE SAFE OPERATION OF THE AIRCRAFT, AND IS THEREFORE SDR-REPORTABLE PER THE GMM CHAPTER 190. THE DAMAGE TO THE INTERNAL STRUCTURE OF THE FUSELAGE WAS NON-SIGNIFICANT SUPERFICIAL DAMAGE. THE AFFECTED RAT BLADE WAS BENT OUT OF SERVICEABLE LIMITS, NECESSITATING THE REPLACEMENT OF THE ENTIRE RAT.
